On quasi-analytic continuation of analytic functions
Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1287-1289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_6_a1,
author = {A. A. Gonchar},
title = {On quasi-analytic continuation of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {1287--1289},
year = {1961},
volume = {141},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a1/}
}
A. A. Gonchar. On quasi-analytic continuation of analytic functions. Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1287-1289. http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a1/